MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5830/cvja-2012-077

Медицинская библиотека · Cardiovascular journal of Africa · 2013

Kounis syndrome secondary to simultaneous oral amoxicillin and parenteral ampicillin use in a young man.

Bezgin Tahir, Geçmen Çetin, Özkan Birol, Alici Gökhan, Kalkan Mehmet Emin, Kargin Ramazan, Esen Ali Metin

Клинический случайСтатьяVideo-Audio MediaПеревод в очереди

Аннотация

The concurrence of acute coronary syndrome with allergy or hypersensitivity as well as with anaphylactic or anaphylactoid reactions is increasingly encountered in daily clinical practice. There are several reports associating mast cell activation with acute cardiovascular events in adults. This was first described by Kounis as 'allergic angina syndrome',progressing to 'allergic myocardial infarction'. The main mechanism proposed is the vasospasm of coronary arteries. We present a case of a 28-year-old man who was admitted to our hospital with thoracic pain and dyspnoea. The symptoms recurred after simultaneous use of 1 g amoxicillin/clavulanic acid orally and 1 g ampicillin/sulbactam parenterally for tonsillitis the night before presentation and on the morning of admission.

Для цитирования: Bezgin Tahir, Geçmen Çetin, Özkan Birol, Alici Gökhan, Kalkan Mehmet Emin, Kargin Ramazan, Esen Ali Metin. Kounis syndrome secondary to simultaneous oral amoxicillin and parenteral ampicillin use in a young man.. Cardiovascular journal of Africa. 2013. DOI: 10.5830/cvja-2012-077.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.